# SDR SWAA2025071189749

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 61,520 hours, 33,878 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS 1R DOOR HANDLE TRIM PLATE DETACHED.   REMOVED AND REPLACED DOOR HANDLE INSERT ASSY REF M/M 52-41-00.
